# SDR DALA2022011100222

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 AWR. AD. A.A : WRONG EFFECTIVITY OF GIRT BAR PART NUMBER AT L1 DOOR. IN REFERENCE CARD 2561-01257-01A GIRT BAR LOCK SPRING. CORRECTIVE ACTION: SUMMARY OF NRC# 00048: GIRT BAR WAS REPLACED AND VERIFY PART NUMBER PER B757-200 IPC 25-66. (2078204)
